# SDR CA980402023

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wiring Harness
- Part number: 3282030004
- Condition: Failed
- Location: Nose Steering
- Part time: 383 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL STEERING WAS FAILING INTERMITTENLY MORE SO WHEN IN A HARD LEFT TURN.  WIRING HARNESS FOUND FAILING.  THIS WIRE HARNESS IS PART OF SB 227-32-030 WHICH WAS INSTALLED IN JANUARY OF 1998.
